Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Stable-Range Approach to Short Wave and Khokhlov-Zabolotskaya Equations 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2009, 卷号: 106, 期号: 3, 页码: 433-454
Authors:  Xu, Xiaoping
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stable range  Short wave  Khokhlov-Zabolotskaya  Symmetry transformation  Exact solution  
Incompressible and compressible limits of coupled systems of nonlinear Schrodinger equations 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2006, 卷号: 266, 期号: 2, 页码: 547-569
Authors:  Lin, Tai-Chia;  Zhang, Ping
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30